# SDR V2JA149

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 5,039 hours, 3,724 cycles
- Engine: Pwa PT6A66
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Failed
- Location: Autopilot Sys
- Component: Autopilot Sys
- Component part number: 501148201
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AUTOPILOT CONTROLLER FAILED WITH ODOR IN COCKPIT.
